Jump to content
×
Are you looking for the BariatricPal Store? Go now!

TMI 3wks post op and diarrhea



Recommended Posts

So I am 3 weeks post op bypass. I had hives really bad a week ago all over my legs my doctors didnt know why. Then for the past few days I have been having really watery diarrhea. Tuesday was bad. Yesterday wasnt as bad and this morning I had to go a few times and I didnt even eat anything. I'm barely eating yet. My doctor is wondering if I maybe took too much Miralax. I took a cap full Sunday night and then Monday morning which is what my doctorrecommended. I'm concerned this is going to be a constant thing. I'm afraid to eat. Im trying to go back to work but having to go to the bathroom pretty regularly isnt helping. If I am with a client I can't just stop what I'm doing. Protein Shakes seem to make go as well. I am drinking lactose free shakes so I don't think it could be lactose intolerance. Anyone else have this? Anything help make you regular? My doctor suggested Probiotics so I started them today. I'm desperate to get rid of the diarrhea.

Sent from my SM-A102U using BariatricPal mobile app

Share this post


Link to post
Share on other sites

Do you eat banana's? Banana's naturally stop you up a bit and I can't eat them every day because they lead to constipation issues. If you're having the opposite issue maybe try eating a banana to see if it'll help a bit... it does for me when I'm having the same issue.

Share this post


Link to post
Share on other sites

That’s the thing with diarrhoea- when you have to go you have to go right now.

It may be too high a dose of Miralax or you’re taking it too regularly like your doctor suggested. Because you’re not eating much & most/all of it liquid you can’t expect to have solid bm every day. I was happy if I went every second day. I only took a stool softener if I hadn’t gone by day 3. I’d take it at night so I’d have a normal bm the next morning.

It may be something in the Protein Shake that is upsetting you. Can you try a different brand?

Hope you feel better soon.

Share this post


Link to post
Share on other sites

Are you on soft foods yet? If so try cheese it can help stop you up too. My guess is too much Miralax. I’ve noticed that I can’t take normal doses of a lot of meds since surgery (I’m 8 months out). Heck I still have to take children’s Tylenol lol. Also get some chewable pesto bismol. I keep some on hand all of the time

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×